MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2019 and (b)(6) 2020.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that and intraocular lens (iol) was explanted from the patient's left eye due to iol subluxed.It was stated that vitrectomy was also done.Suspect iol was replaced with the same model iol but lower diopter power (23.0).It was noted that there will be no other information available.
 
Additional Manufacturer Narrative
Section d10.Device available for evaluation? yes.Returned to manufacturer on: 1/25/2021.Section h3.Device returned to manufacturer? yes.Device evaluation: visual inspection under magnification revealed, what viscoelastic residue on the optic body and haptics and that the lens was received cut in half.Which is consistent with a lens, that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed, that the product was manufactured and released according to specifications.A search revealed, that no other complaints were received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11234999
Report Number2648035-2021-07147
Device Sequence Number4200187
Product Code HQL
UDI-Device Identifier05050474529069
UDI-Public(01)05050474529069(17)240304
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberZA9003
Device Catalogue NumberZA90030225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;